# SDR 95ZZZX1584

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12PA
- Make and model: Cessna 525
- Aircraft serial: 5250012
- Engine: Wilint FJ44
- System (JASC): 7430 · Ignition Switching
- Part: Igniter
- Part number: CH31876
- Condition: Broken
- Location: Rt Engine
- Part time: 455 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A CHECK-1 IAW WILLIAMS INTERNATIONAL FJ44-1A INSPECTION GUIDE, DISCOVERED THE ELECTRODE INSULATOR ON THE RT ENGINE INBOARD IGNITER HAD BROKEN OFF.  A BORESCOPE INSPECTION WAS PERFORMED WHICH REVEALED DAMAGE TO THE TURBINE SECTION.  THE ENGINE WAS REMOVED AND RETURNED TO THE MANUFACTURER FOR REPAIR.
